Some ring-shaped potentials as a generalized 4-D isotropic oscillator. Periodic orbits
Source: Celestial Mechanics and Dynamical Astronomy, Volume 107, Number 3, July 2010 , pp. 337-352(16)
Abstract:A generalized integrable biparametric family of 4-D isotropic oscillators is proposed. It allows to treat in a unified way, Pöschl-Teller, Hartmann and other ring-shaped systems. This approach, based in the use of two canonical extensions, helps to simplify the studies of classical aspects of those systems. As an illustration, an analysis of the periodic solutions of those system is presented.
Document Type: Research Article
Affiliations: 1: Dpto. de Matemática Aplicada, Universidad de Zaragoza, 50009, Zaragoza, Spain, Email: firstname.lastname@example.org 2: Dpto. de Matemática Aplicada, Universidad de Murcia, 30071, Espinardo, Spain, Email: email@example.com
Publication date: July 1, 2010